i take this drug at night, however only taken for two nights as feel extremely lightheaded, dizzy and nauseous. Should I stop taking it or continue in the hope this will level out?
10 mg is a miniscule amount and you should get used to it in a few days, keep taking it.
These are typical start up side effects and they will go away quickly as your body adjusts to the medication.
It seems to me that it lasted about a week when I started taking it.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jan 2015 • 3 answers
Updated 10 Feb 2015 • 3 answers
Updated 24 Feb 2016 • 1 answer
Updated 29 Jul 2017 • 1 answer
Does amitriptyline stop working after a few months I was prescribed it but it seems to have worn off
Updated 12 Dec 2018 • 1 answer